... ?she has become verbaly and physicaly abusive towards me since this medication ?
30 Sep 2009
Becoming hostile or agitated, and having mood or behavior changes are side effects of Depakote. Please take your daughter to the doctor. It is best to get her checked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had major issues with my teeth being that since taking this medication I have had them breaking and coming out and needing dentures in my ...
1 answer • 17 Oct 2009
My brother is developmentally slow and he has a seizure disorder. He was taken off of depakote 6 months ago and just had 6 seizures a few days ago ...
2 answers • 11 Dec 2009
My son has general mixed epilepsy, he has been increasingly unstable in regards to his emotional state, he says he feels nervious, and has been ...
1 answer • 2 Jun 2010
The information on the FDA and Abbott web sites are confusing. They both say that you can open the capsules and sprinkle the sprinkles onto food, but ...
1 answer • 14 Sep 2010
is the dose of mg different between the two my son was switched to the sprinkles.but it was changed from one 500 mg every twelve hours of time ...
1 answer • 31 Aug 2012